# SDR SWIA201333163

- Difficulty date: March 14, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,899 hours, 21,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27.0, FS 605.0 IS WORN.  (C-CHECK)  REPAIRED FLOORBEAM AT LBL 27.0 FS 605.0 IAW STS EA.
